JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE LIMIT BEHAVIOR OF EXTENDED NEGATIVE QUADRANT DEPENDENCE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 32, Issue 4,  2010, pp.689-699
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2010.32.4.689
 Title & Authors
ON THE LIMIT BEHAVIOR OF EXTENDED NEGATIVE QUADRANT DEPENDENCE
Baek, Jong-Il; Lee, Gil-Hwan;
  PDF(new window)
 Abstract
We discuss in this paper the notions of extended negative quadrant dependence and its properties. We study a class of bivariate uniform distributions having extended negative quadrant dependence, which is derived by generalizing the uniform representation of a well-known Farlie-Gumbel-Morgenstern distribution. Finally, we also study the limit behavior on the extended negative quadrant dependence.
 Keywords
Extended negative quadrant dependent;F-G-M bivariate distribution;Convex combination;
 Language
English
 Cited by
 References
1.
Barlow, R. E. and Proschan, F.(1981) Statistical Theory of Reliability and Life Models Testing : Probability Nodels. To Begin With, Silver Spring, MD.

2.
Chung, K. L. and Erdos, P.(1952) On the application of the Borel-Cantelli Lemma, Trans. Amer. Soc. 72 179-186 crossref(new window)

3.
Ebrahimi, N. and Ghosh, M.(1981) Multivariate negative dependence, Commun. Statist. 10 307-339 crossref(new window)

4.
Ebrahimi, N.(1982) The ordering of negative quadrant dependence, Commun. Statist. Theor. Meth. 11 2389-2399 crossref(new window)

5.
Farhe, D. J. G.(1960) The performance of some correlation coefficients for a general bivariate distribution, Biometrika 47 307-323 crossref(new window)

6.
Gumbel, E. H.(1960) Bivariate exponential distributions, J. Amer. Statist. Asso. 55 698-707 crossref(new window)

7.
Johnson, N. L. and Kotzs(1972) Distributions in Statistics: Continuous Multivariate Distributions, Wileg, NewYork.

8.
Lamperti, H.(1963) Wiener's test and Markov chains, J. Math. Appl. 6 58-66

9.
Lehmann, E. L.(1966) Some concepts of dependence, Ann. Math. Statist. 37 1137-1153 crossref(new window)

10.
Morgenstern, D.(1956) Einfache Beispiele Zweidimensionaler Berteil ungen, Mitt. fui Math Statistik 8 234-235

11.
Petrov, V. V.(2002) Limit Theorems of Probability Theory, Oxford University Prege, Oxford.

12.
Petrov, V. V.(2002) A note on the Borel-Cantelli Lemma, Statist. Probab. Lett. 58 283-286 crossref(new window)